JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 4, Article 127
A Note on Sándor Type Functions

    Authors: N. Anitha,  
    Keywords: Asymptotic formula, Infinite Series.  
    Date Received: 14/06/05  
    Date Accepted: 28/07/05  
    Subject Codes:

40A05, 33E99.

    Editors: Jozsef Sandor,  

In this paper we introduce the functions G and $ G_{ast}$ similar to Sándor's functions which are defined by,

$displaystyle G(x) = min{min mathbb{N}: xleq e^{m}}, quad x in [1,infty),$    

$displaystyle G_{ast}(x) = max{min mathbb{N}: e^{m}leq x}, quad x in [e,infty).bigskip$    

We study some interesting properties of G and $ G_{ast}$. The main purpose of this paper is to show that
$displaystyle pi(x) simfrac{x}{G_{ast}(x)} bigskip$    

where $ pi(x)$ is the number of primes less than or equal to $ x$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login